MathSciNet Relay Station
MathSciNet bibliographic data
MR815191 (87i:82072) 82A43 (60K35)
Chayes, J. T.; Chayes, L.; Newman, C. M. The stochastic geometry of invasion percolation. Comm. Math. Phys. 101 (1985), no. 3, 383–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement